Universidad Complutense de Madrid
E-Prints Complutense

A remark on fields with the dense orbits property

Impacto

Downloads

Downloads per month over past year



Ruiz Sancho, Jesús María (1986) A remark on fields with the dense orbits property. Pacific Journal of Mathematics, 121 (1). pp. 189-192. ISSN 0030-8730

[img] PDF
Restringido a Repository staff only

379kB

Official URL: http://projecteuclid.org/DPubS?verb=Display&version=1.0&service=UI&handle=euclid.pjm/1102702808&page=record


URLURL Type
http://projecteuclid.orgOrganisation


Abstract

Let K be a formally real field and Ω its order space. The automorphisms group of K acts on Ω, and K is called D.O.P. when all the orbits are dense in Ω. In this note the following is shown: The field of meromorphic function germs of a real irreducible analytic germ of dimension > 1 is never D.O.P


Item Type:Article
Uncontrolled Keywords:Dense orbits property; formally real field; order space; germs of meromorphic functions; real irreducible analytic germ; orderings; separation of semianalytic subgerms
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:20434
Deposited On:14 Mar 2013 17:04
Last Modified:19 Feb 2019 12:50

Origin of downloads

Repository Staff Only: item control page